# SDR 95ZZZX7052

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N2FOR
- Make and model: Bell 412
- Aircraft serial: 36107
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellcrank
- Part number: 412062728101
- Condition: Misinstalled
- Location: Control
- Part time: 31 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BELLCRANK IMPROPERLY INSTALLED.  REPLACED WTIH NEW BELLCRANK.
